How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42326
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I will search if I find anything online however if you have

Customer Question

I will search if I find anything online however if you have Glucoma is it correct to say that you are not allowed to take Citalopram 20mg ? And if you are diabetic you are not allowed to take Mitazapine ?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: None at the moment. But are these statements correct if you have any form of Mental health problems you are not allowed these drugs as a result of being diabetic and having Glucoma
JA: Thank you.
Customer: Its for my mother you see she was just enquiring
JA: Anything else in your medical history you think the doctor should know?
Customer: Yeah some renal +k sign thats about it
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Health
Expert:  Dr. David replied 4 months ago.

This is Dr. David

all of the SSRI agents including ditalopram can have risks for increasing intraoccular pressure and causing worsening of glaucoma.

if you have glaucoma, you might need to switch to another type of antidepressant.

mitazapine can cause weight gain.

but this study

showed that it didn't worsen diabetes numbers in patients who had diabetes and took mitazapine.

do you have diabetes and glaucoma?

do you need to take an antidepressant?